# SDR DALA2015071804469

- Difficulty date: July 17, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 800-810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUSELAGE SKIN UNDER REPAIR DOUBLER BETWEEN BS 800 - 810 LONGERON 28 - 30R.  THE  AREA WAS TRIMED, REPAIR FABRICATED, DRILLED, TRIMED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-5, SRM 53-04, SRM 51-10-4, AN DSRM 51-10-3, PAR 14 - 21.
